New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

none000
New Member


Date Joined May 2006
Total Posts : 0
   Posted 5/13/2006 9:17 PM (GMT -7)   
 

Post Edited (KMD330) : 4/24/2013 9:25:47 PM (GMT-6)


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 5/14/2006 6:11 AM (GMT -7)   
Hi KMD330, welcome to Healing Well, glad you have found us. I am on amitriptyline now, but only 50mg per day. This has taken the edge off my pain but trying to go higher leaves me drunk!! lol. So I have gone back to propranalol as well - its not perfect but better than before - have put on a lot of weight with propranalol over the years!!!

I am waiting to see a Neuro who specialises in Headache with the hope that he can find a way forward for me. To get back to the matter in hand, I have not noticed any weight gain since being on the ami, but maybe I am on too lower dose dunno! Take care Ann.

tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 5/18/2006 3:35 PM (GMT -7)   
Hi guys and dolls!
I took Ami. as well...gained a TON! I ended up taking a "newer" version of the same antidepressant and had less weight gain...I guess some doc's don't feel its a big deal if we end up looking like beached whales...lol
 
I guess if they were the ones taking the meds they might think to mention that. Now I research medications thoroughly before I swallow any kind of pills!!! ha ha. (I should have done that all along, but that was when I was much younger and trusted what they were giving me.) Besides that...isn't there a thought about antidepressants and gaining tons of weight...hmm...we make these people pack on tons of weight...won't they be depressed about that too?!?!? nono   Oh well, maybe that is just my theory?
 
Anyway...maybe I am too smart for my own good?
 
I am taking Wellbutrin now and no weight gain there...and it even made me stop smoking...(i looked at a cigarette and wanted to hurl!----that was before I knew it would even have that affect one me)
 
Just an interesting story
 
Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com
 
*~*Just because someone doesn't love you the way you want them to doesn't mean they don't love you with all they have*~*
 
Picture
ER Treatment Form

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 5/20/2006 3:17 AM (GMT -7)   
Having tried everything, the worst for gaining weight was about 80lbs on Depakote.  Now I'm on Cymbalta and I've lost 10lbs in ten days......WHOOO-HOOOOOO!!! tongue    I'm hoping it will help with the depression and migraine attacks, but the weight loss is worth it.
 
Just FYI,
Leigh Ann cool
"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 11:36 PM (GMT -7)
There are a total of 2,906,369 posts in 318,948 threads.
View Active Threads


Who's Online
This forum has 158284 registered members. Please welcome our newest member, Mindy829.
249 Guest(s), 3 Registered Member(s) are currently online.  Details
MDNative, 1000Daisies, Girlie